# SDR 07FDEA01819

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192502
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE OB FLAP OB TRACK IS CORRODED AT AFT ATTACH POINT.  TRACK ASSEMBLY REPLACED ON FED EX W/C 27X5707-01 REF MM 27-51-031-4.
